MathSciNet Relay Station
MathSciNet bibliographic data
MR430154 22E40 (10E25)
Ash, Avner Cohomology of subgroups of finite index of ${\rm SL}(3,Z)$ and ${\rm SL}(4,Z)$. Bull. Amer. Math. Soc. 83 (1977), no. 3, 367–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement